RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuznetsov, Michael Ivanovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18
Presentations: 1

Number of views:
This page:1033
Abstract pages:3724
Full texts:1437
References:457
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
   
Main publications:
  • The Melikyan algebras as Lie algebras of the type $G_2$ // Commun. Algebra, 1991, 19(4), 1281–1312.
  • Classification of simple 1-graded Lie algebras of characteristic $p$ // Contemp. Math., 1995, 184, 255–265.

http://www.mathnet.ru/eng/person8543
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204454

Publications in Math-Net.Ru
2017
1. M. I. Kuznetsov, A. V. Kondrateva, N. G. Chebochko, “Simple $14$-dimensional Lie algebras in characteristic two”, Zap. Nauchn. Sem. POMI, 460 (2017),  158–167  mathnet; J. Math. Sci. (N. Y.), 240:4 (2019), 474–480
2012
2. M. I. Kuznetsov, O. A. Mulyar, “Maximal tori of the Frank algebra”, Fundam. Prikl. Mat., 17:1 (2012),  143–154  mathnet; J. Math. Sci., 185:3 (2012), 440–447  scopus
3. M. I. Kuznetsov, A. A. Ladilova, “Filtered Deformations of Lie Algebras of the Series $\mathscr{R}$”, Mat. Zametki, 91:3 (2012),  400–406  mathnet  mathscinet  elib; Math. Notes, 91:3 (2012), 378–383  isi  elib  scopus
2008
4. M. I. Kuznetsov, “Graded Lie algebras with null component contained in a sum of commuting algebras”, Fundam. Prikl. Mat., 14:7 (2008),  145–150  mathnet  mathscinet  elib; J. Math. Sci., 164:2 (2010), 250–254  scopus
2000
5. S. A. Kirillov, M. I. Kuznetsov, N. G. Chebochko, “Deformations of a Lie algebra of type $G_2$ of characteristic three”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 3,  33–38  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:3 (2000), 31–36
6. M. I. Kuznetsov, N. G. Chebochko, “Deformations of classical Lie algebras”, Mat. Sb., 191:8 (2000),  69–88  mathnet  mathscinet  zmath; Sb. Math., 191:8 (2000), 1171–1190  isi  scopus
1999
7. M. I. Kuznetsov, “Graded Lie algebras with the almost simple component $L_0$”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 69 (1999),  107–148  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 106:4 (2001), 3187–3211
1997
8. M. I. Kuznetsov, “Maximal tori of a general Lie algebra of Cartan type”, Mat. Sb., 188:9 (1997),  55–82  mathnet  mathscinet  zmath; Sb. Math., 188:9 (1997), 1317–1342  isi  scopus
1995
9. A. I. Kostrikin, M. I. Kuznetsov, “Two remarks on Lie algebras with a nonsingular derivation”, Trudy Mat. Inst. Steklov., 208 (1995),  186–192  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 166–171
1992
10. M. I. Kuznetsov, “Differential operators in the classification of simple modular Lie algebras”, Uspekhi Mat. Nauk, 47:4(286) (1992),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:4 (1992), 212–213  isi
1991
11. M. I. Kuznetsov, “An embedding theorem for transitive filtered Lie algebras of characteristic $p$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  43–45  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:10 (1991), 39–41
1989
12. M. I. Kuznetsov, “Truncated induced modules over transitive Lie algebras of characteristic $p$”, Izv. Akad. Nauk SSSR Ser. Mat., 53:3 (1989),  557–589  mathnet  mathscinet  zmath; Math. USSR-Izv., 34:3 (1990), 575–608
13. M. I. Kuznetsov, “Classification of simple graded Lie algebras with nonsemisimple component $L_0$”, Mat. Sb., 180:2 (1989),  147–158  mathnet  mathscinet  zmath; Math. USSR-Sb., 66:1 (1990), 145–158  isi
1988
14. M. I. Kuznetsov, “Distributions over an algebra of truncated polynomial”, Mat. Sb. (N.S.), 136(178):2(6) (1988),  187–205  mathnet  mathscinet  zmath; Math. USSR-Sb., 64:1 (1989), 187–205
1986
15. M. I. Kuznetsov, S. A. Kirillov, “Hamiltonian differential forms over the divided powers algebra”, Uspekhi Mat. Nauk, 41:2(248) (1986),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 205–206  isi
1981
16. M. I. Kuznetsov, “Graded Lie algebras with zero component equal to a sum of commuting ideals”, Mat. Sb. (N.S.), 116(158):4(12) (1981),  568–574  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:4 (1983), 511–516
1976
17. M. I. Kuznetsov, “Lie algebras with a subalgebra of codimension $p$”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976),  1224–1247  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:6 (1976), 1165–1186
18. M. I. Kuznetsov, “Simple modular Lie algebras with a solvable maximal subalgebra”, Mat. Sb. (N.S.), 101(143):1(9) (1976),  77–86  mathnet  mathscinet  zmath; Math. USSR-Sb., 30:1 (1976), 68–76  isi

Presentations in Math-Net.Ru
1. Проблемы классификации простых алгебр Ли малой характеристики. Градуированные алгебры Ли и их деформации.
M. I. Kuznetsov
Research Seminar of the Department of Higher Algebra MSU
February 18, 2019 15:10

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020